| Model Number |
TRUEMETRIX |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Lethargy (2560)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-62-user had poor technique.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for e-2 accompanied by symptoms.Brother is calling for customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling very lethargic and his head feels heavy.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test result of 127mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 08/31/2019 and open vial date is one week ago.The meter memory was not reviewed for previous test result history.Customer states that he feels very lethargic and his head feels heavy.No medical attention needed at this time.Getting e2 error message when the blood sample is absorbed.